# SDR AALA201905069004

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 21,461 hours, 2,365 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING ODOR IN COCKPIT, STATUS MESSAGE DISPLAYED FOR EQUIPMENT COOLING FAN RIGHT, ODOR DISSIPATED. MAINTENANCE ACOMPLISHED CARD MCM 05-92-05 AND FOUND EQUIPMENT COOLING RIGHT HAND FAN INOPERABLE AND REPLACED COOLING FAN PER MM 21-27-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
